Re: Help, after removal by Kabel ..... Mirena, Skyla IUD Forum
Date: 10/18/2007 1:38:59 AM ( 14 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
hi, it can take many months for the body to get right after mirena removal and periods can be quite irregular for many people, it is not unusual to miss the odd one here and there, or have it arrive 2 or 3 weeks late. You are not on any other synthetic hormonal product are you? Obviously if you think you might be pregnant get a test done to make sure, but assuming that is not the case, it is most likely that it is just your hormones having a hard time sorting themselves out. Give it a bit longer, get plenty of gentle excericise such as walking, get good sleep (as lack of sleep also affects hormones),stick to a caffeine free diet where possible and if you are not already doing so, perhaps consider taking extra B vitamins, primrose oil and a mineral supplement that includes good amounts of zinc, magnesium and calcium - your local health store should be able to help you find the right one for you. See how you go on that kind of regime for another month or two and keep us posted. Do you have any other continuing side effects or any new strange things happened in your body since removal of mirena or apart from the lack of periods do you feel absolutely normal? (i am thinking of symptoms like hair loss, depression/mood swings, bloating, nausea, odd pains, headaches, numbness etc, but that list is not limited lol). Keep a note of anything strange that crops up in your emotional state or your body generally in case it is connected to your hormones. do post back and let us know how you get on, good luck:) x
<< Return to the standard message view
fetched in 0.25 sec, referred by www.curezone.org/forums/fmp.asp?i=1023578